Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 368, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 20, 2009, 8:27 PM CDT for Cherokee County, Mayes County, Wagoner County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2009, 8:27 PM CDT (01:27 UTC)
- Expired
- Jul 20, 2009, 9:02 PM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Mayes County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 210127 SVRTSA OKC021-097-145-210230- /O.NEW.KTSA.SV.W.0368.090721T0127Z-090721T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 827 PM CDT MON JUL 20 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA NORTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA * UNTIL 930 PM CDT * AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR LOCUST GROVE AND WAS NEARLY STATIONARY. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LOCUST GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3628 9512 3604 9512 3604 9535 3628 9535 TIME...MOT...LOC 0127Z 206DEG 1KT 3614 9521 $$
2 follow-up statements
000 WWUS54 KTSA 210144 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 844 PM CDT MON JUL 20 2009 OKC021-097-145-210230- /O.CON.KTSA.SV.W.0368.000000T0000Z-090721T0230Z/ WAGONER OK-CHEROKEE OK-MAYES OK- 844 PM CDT MON JUL 20 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR SOUTHERN MAYES...NORTHWESTERN CHEROKEE AND NORTHEASTERN WAGONER COUNTIES... AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MURPHY AND WAS NEARLY STATIONARY. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LOCUST GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3628 9512 3604 9512 3604 9535 3628 9535 TIME...MOT...LOC 0144Z 206DEG 1KT 3614 9521 $$
000 WWUS54 KTSA 210202 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 902 PM CDT MON JUL 20 2009 OKC021-097-145-210212- /O.CAN.KTSA.SV.W.0368.000000T0000Z-090721T0230Z/ WAGONER OK-CHEROKEE OK-MAYES OK- 902 PM CDT MON JUL 20 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MAYES...NORTHWESTERN CHEROKEE AND NORTHEASTERN WAGONER COUNTIES IS CANCELLED... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM. LAT...LON 3628 9512 3604 9512 3604 9535 3628 9535 TIME...MOT...LOC 0202Z 206DEG 1KT 3614 9521 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 8:00 PM CDT, 27 minutes earlier.
Area forecast discussion, Jul 20, 8:00 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 800 PM CDT MON JUL 20 2009 .DISCUSSION... EVOLUTION OF THUNDERSTORM DEVELOPMENT UNDER WAY. MANY DIFFERENT LOW LEVEL BOUNDARIES TRIGGERING ISOLATED THUNDERSTORMS AHEAD OF THE BIGGER EVENT THAT WILL MOVE INTO NORTHEAST OKLAHOMA FROM KANSAS AROUND OR AFTER MIDNIGHT. FORECAST CURRENTLY LOOKS VERY GOOD AND DO NOT PLAN ON ANY CHANGES SO WILL NOT ISSUE UPDATE THIS EVENING. && .PREV DISCUSSION... /ISSUED 609 PM CDT MON JUL 20 2009/ ..AVIATION... DISCUSSION... ISOLATED THUNDERSTORMS WILL BE POSSIBLE NEAR ANY TAF SITE THIS EVENING. THUNDERSTORMS WITH STRONG GUSTY WINDS AND HAIL OR HEAVY RAINFALL WILL INCREASE FROM NORTH TO SOUTH DURING THE EVENING AND CONTINUE AREAWIDE OVERNIGHT. A COLD FRONT WITH AN ASSOCIATED WIND SHIFT WILL ENTER THE REGION FROM THE NORTH EARLY TUESDAY MORNING. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....15
Hazardous weather outlook, Jul 20, 4:55 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT MON JUL 20 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 420 PM CDT MON JUL 20 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING...ENDING AT SUNSET. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED THIS AFTERNOON OVER PARTS OF NORTHWEST ARKANSAS WITH SOME LOCALLY HEAVY RAIN OF AROUND 2 INCHES. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING IN THE VICINITY OF OUTFLOW BOUNDARIES AND A WEAK FRONTAL BOUNDARY THAT IS CURRENTLY SET UP ACROSS NORTHWEST ARKANSAS. ANY OF THESE STORMS COULD BECOME STRONG TO SEVERE AS THE AIRMASS CONTINUES TO BE UNSTABLE. LARGE HAIL...HEAVY RAIN AND STRONG GUSTY WINDS ARE THE MAIN CONCERNS. HEAT INDEX VALUES WERE HOVERING AROUND 100 DEGREES OVER MOST OF SOUTHEAST OKLAHOMA AND WILL REMAIN NEAR THESE VALUES UNTIL SUNSET. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATER TONIGHT AS A THUNDERSTORM COMPLEX DEVELOPS ACROSS KANSAS AND MOVES INTO THE AREA. SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG THE LEADING EDGE OF THIS COMPLEX WITH STRONG WINDS THE PRIMARY CONCERN. HEAVY RAIN WILL ALSO BE POSSIBLE AS THE THUNDERSTORM COMPLEX ROLLS ACROSS THE REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY THROUGH FRIDAY...NO HAZARDS. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... STRONG THUNDERSTORMS WITH HEAVY RAIN AND THE POTENTIAL TO PRODUCE SEVERE WEATHER WILL LIKELY BE ONGOING TUESDAY MORNING. HOWEVER...THE EXPECTED THUNDERSTORM COMPLEX WILL DIMINISH AND MOVE OUT OF THE AREA AS THE MORNING PROGRESSES. THUNDERSTORM CHANCES WILL END BY LATE TUESDAY AFTERNOON. WEAK HIGH PRESSURE WILL DOMINATE DURING THE REMAINDER OF THE WORK WEEK. BELOW NORMAL TEMPERATURES WILL GRADUALLY WARM TO SEASONAL LEVELS BEFORE THE NEXT FRONT ARRIVES LATE SATURDAY OR SUNDAY BRINGING THE NEXT CHANCE OF RAIN. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 20, 3:11 PM CDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT MON JUL 20 2009
ARZ001-010-011-202045-
BENTON AR-MADISON AR-WASHINGTON AR-
311 PM CDT MON JUL 20 2009
...SIGNIFICANT WEATHER ALERT...CORRECTED FOR DUPLICATE WORDING...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN WASHINGTON...SOUTHEASTERN BENTON AND NORTHWESTERN
MADISON
AT 302 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS IN EASTERN WASHINGTON AND NORTHWEST MADISON COUNTIES
IN ARKANSAS. A COUPLE OF THE LARGER STORMS WERE LOCATED JUST EAST OF
FAYETTEVILLE AND JUST NORTH OF MAYFIELD. STORM MOVEMENT WAS SOMEWHAT
ERRATIC AT GENERALLY LESS THAN 5 MILES HOUR. THIS WILL LEAD TO
LOCALLY HEAVY RAINFALL IN EXCESS OF TWO INCHES...IN LESS THAN AN
HOURS TIME...IN PARTS OF EASTERN WASHINGTON COUNTY AND NORTHWEST
MADISON COUNTY.
THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WINDS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A SEVERE THUNDERSTORM
OR FLASH FLOOD WARNING.
LAT...LON 3624 9379 3597 9402 3603 9416 3625 9406
TIME...MOT...LOC 2002Z 129DEG 3KT 3625 9403 3606 9413Special weather statement, Jul 20, 3:44 PM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON JUL 20 2009
ARZ001-202130-
BENTON AR-
344 PM CDT MON JUL 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
CENTRAL BENTON
AT 340 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHEAST OF VAUGHN...MOVING SLOWLY NORTHEAST. OTHER THUNDERSTORMS
WERE ALSO FORMING OVER THE NORTHEAST HALF OF BENTON COUNTY.
SOME LOCATIONS THAT MAY BE AFFECTED BY THESE STORMS INCLUDE...ROCKY
COMFORT...MILLER...HILL TOP...BENTONVILLE...ROGERS...PEA
RIDGE...HEALING SPRINGS...CAVE SPRINGS...VAUGHN...CENTERTON...AVOCA
AND BELLA VISTA.
THESE STORMS WILL BE CAPABLE OF PRODUCING LOCAL RAINFALL AMOUNTS
IN EXCESS OF 2 INCHES IN AN HOURS TIME. SMALL HAIL AND WIND GUSTS
TO 40 MPH WILL ALSO BE POSSIBLE. RESIDENTS IN THESE AREAS SHOULD REMAIN
ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A
FLASH FLOOD WARNING.
LAT...LON 3650 9393 3621 9422 3621 9434 3650 9429
TIME...MOT...LOC 2040Z 211DEG 4KT 3630 9427Special weather statement, Jul 20, 6:22 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT MON JUL 20 2009
OKZ072-202345-
SEQUOYAH OK-
622 PM CDT MON JUL 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 622 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MULDROW...MOVING NORTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...MULDROW AND ROLAND.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3555 9455 3539 9447 3533 9464 3546 9475
TIME...MOT...LOC 2322Z 148DEG 5KT 3542 9462Special weather statement, Jul 20, 7:38 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
738 PM CDT MON JUL 20 2009
OKZ068-070-210115-
CHEROKEE OK-MUSKOGEE OK-
738 PM CDT MON JUL 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN MUSKOGEE AND SOUTHERN CHEROKEE
AT 738 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CHEROKEE COUNTY...MOVING NORTHWEST AT 10 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3576 9501 3570 9506 3577 9518 3583 9514
TIME...MOT...LOC 0038Z 121DEG 9KT 3576 9509Special weather statement, Jul 20, 7:44 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT MON JUL 20 2009
OKZ062-210115-
MAYES OK-
744 PM CDT MON JUL 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL MAYES
AT 744 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF PRYOR...MOVING NORTH AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PRYOR.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3634 9537 3639 9521 3623 9518 3619 9530
TIME...MOT...LOC 0044Z 167DEG 9KT 3627 9525Special weather statement, Jul 20, 8:16 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT MON JUL 20 2009
OKZ062-068-210145-
CHEROKEE OK-MAYES OK-
816 PM CDT MON JUL 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
CENTRAL MAYES
AT 816 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHEAST OF MURPHY...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PEGGS...PRYOR...MAZIE...MURPHY...
CHOUTEAU...LOCUST GROVE AND SALINA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3641 9506 3607 9505 3608 9539 3641 9537
TIME...MOT...LOC 0116Z 007DEG 3KT 3616 9522The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:38 PM CDT | Special Weather Statement | TSA | Cherokee | 37 min |
| Jul 20, 7:44 PM CDT | Special Weather Statement | TSA | Mayes | 31 min |
| Jul 20, 8:06 PM CDT | Areal Flood Advisory | TSA | Mayes | 54 min |
| Jul 20, 8:16 PM CDT | Special Weather Statement | TSA | Mayes | 29 min |
| Jul 20, 9:04 PM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Jul 20, 9:20 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 40 min |
| Jul 21, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 95 min |
| Jul 21, 12:55 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 65 min |
| Jul 21, 1:27 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 63 min |
| Jul 21, 2:20 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more | 74 min |
| Jul 21, 3:20 AM CDT | Special Weather Statement | TSA | Creek, Mayes, Okmulgee, Rogers, Tulsa, Wagoner | 70 min |
| Jul 21, 4:13 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, McIntosh, Muskogee, Okmulgee and 1 more | 77 min |
| Jul 21, 4:35 AM CDT | Special Weather Statement | TSA | Nowata | 55 min |
| Jul 21, 5:12 AM CDT | Special Weather Statement | TSA | Adair, Haskell, Sequoyah | 48 min |
| Jul 21, 5:35 AM CDT | Special Weather Statement | TSA | Nowata | 55 min |
| Jul 21, 6:07 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 53 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.